# SDR DALA109593212

- Difficulty date: May 9, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 59,567 hours, 26,362 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, THE EMERGENCY PATH LIGHT AT SEAT 1A-B, ROW 1L WAS INOPERATIVE. MX REPAIRED WIRE AT AFT OTBD SEAT LEG AND OPS CHECK WAS NORMAL. ACFT RETURNED TO SERVICE.
